# SDR SWAA2013111122058

- Difficulty date: November 7, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 32,924 hours, 19,165 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 830005604
- Condition: Arced
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LT FWD WINDOW OVERHEAT & ARCED.  R & R L1 WINDOW & WINDOW HEAT CONTROLLER IAW AMM.
